# SDR 20010320CW006

- Difficulty date: February 14, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N3107S
- Make and model: Cessna 182G
- Aircraft serial: 18255607
- Engine: Cont O470R
- Propeller: Mcauly 2A34C50
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 2A34C50N
- Part serial: 732897
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION REVEALED A CRACK IN THREADS OR NR1 BLADE HUB SOCKET AT APPROX 7 OCLOCK POSITION WHEN VIEWED FROM SIDE WITH CYLINDER END POINTING UP AND APPROX 1.25 INCH IN LENGTH HUB WAS NOT MODIFIED TO  OIL FILL  CONFIGURATION.
